# SDR SWAA2023021490067

- Difficulty date: January 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R BS 540 FWD CARGO COMPARTMENT 2023-37865<[01] EQUIPMENT P/N 45MG; S/N 130066701; DUE DATE 08-APR-23 WAS USED.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 23R AT BS 500D + 11?; TO BS 540 AND FASTENERS. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 23R AT BS 500D + 11?; TO BS 540 AND FASTENERS. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIG 206 SEE INDIVIDUAL SIGNOFFS BELOW.AS RII.
